e-ISSN 2147-2475
Cilt : 12 Say : 1 Yl : 2023

Hzl Arama




Nivolumab likili Trakeazefagial Fistl [Respir Case Rep]
Respir Case Rep. 2022; 11(3): 119-122 | DOI: 10.5505/respircase.2022.70846

Nivolumab likili Trakeazefagial Fistl

Aye Bahadr, Sibel Yurt, Mehmet Akif zgl, Muhammet Atf Karagl, Levent Arafat
am ve Sakura ehir Hastanesi, stanbul

Trakea ve zafagus arasnda patolojik bir balant olmas trakea-zafagiyal fistl (TF) olarak adlandrlr, doutan veya bening ya da maling nedenlere bal sonradan oluabilmektedir. TF, akcier ve zefagus kanserlerinde kemoradyoterapi sonras veya mediastinal invazyon nedeni ile gelien, yksek morbidite ve mortaliteye neden olan bir komplikasyondur. Son yllarda Non-small cell akcier kanseri (NSCLC) tedavisinde immun kontrol inhibitr (ICI) ilalarn kullanmnn artna bal nadir grlen yan etkiler ortaya kmakta ve olgu baznda bildirilmektedir. Yetmi sekiz yanda bir yl nce NSCLC tans ile sol pnmonektomi olan olgumuzda mediastene invaze kitlenin zafagusa bassna bal disfaji nedeni ile iki ay nce zafagusa stent uygulama ve nivolumab kullanm yks vard. Yatnn ilk haftasnda hastada TF geliti. Trakeaya stent yerletirilmesi dnlen olgumuz, masif hemoptizi gelimesi nedeni ile eksitus oldu. Ayrc tan sonras ICI ilaa bal yan etki olarak TF gelitii dnld. Nadir bir yan etki olarak grlmesi nedeni ile olgumuzu literatr bilgileri ile sunmak istedik.

Anahtar Kelimeler: Trakeazefagial fistl, akcier kanseri, immunoterapi

Tracheoesophageal Fistula Associated with Nivolumab

Aye Bahadr, Sibel Yurt, Mehmet Akif zgl, Muhammet Atf Karagl, Levent Arafat
am ve Sakura City Hospital, stanbul, Trkiye

Tracheoesophageal fistula (TEF) is a pathological connection between the trachea and the esophagus that can be congenital or can develop in older ages as a result of benign or malignant causes. It develops as a result of mediastinal invasion or after chemoradiotherapy in lung and esophageal cancers, and is associated with high mortality and morbidity. TEF has been reported in the past to be a rare side effect of immune control inhibitor (ICI) drugs used for the treatment of non-small cell lung cancer, and several cases have been reported. A 78-year-old patient who underwent a left pneumonectomy after being diagnosed with NSCLC one year earlier had a history of esophageal stenting and Nivolumab use two months previously to relieve the pressure of a mediastinum mass invading the esophagus that was causing dysphagia in the patient. The patient developed TEF in the first week of hospitalization, which was thought to be a side effect of the ICI drugs. Our case, who was thought to place a stent in the trachea, died after developing massive hemoptysis. We present this case of the development of TEF to literature due to its rarity as a side effect of ICI drugs.

Keywords: Tracheoesophageal fistula, lung cancer, immunotherapy





Aye Bahadr, Sibel Yurt, Mehmet Akif zgl, Muhammet Atf Karagl, Levent Arafat. Tracheoesophageal Fistula Associated with Nivolumab. Respir Case Rep. 2022; 11(3): 119-122

Sorumlu Yazar: Aye Bahadr, Trkiye
Makale Dili: ngilizce
LookUs & Online Makale